# SDR ARWA20030502

- Difficulty date: May 12, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 75,699 hours, 24,807 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 1862
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOST OIL QTUANTITY. ENGINE WAS SHUT DOWN. AIRCRAFT LANDED IN KMIA WITHOUT INCIDENTS.   FOUND NR 1 ENGINE OIL PRESS DIFFERENTIAL SWITCH LEAKING. REMOVED AND REPLACED SWITCH IAW DC8 MM 79-31-06. PERFORMED ENGINE RUN UP AND OPS CK IAW DC8 MM 71-00 FOUND NORMAL.
